What causes burning sensation on lips?

Reflux. One additional cause that could cause problems in the mouth and on the lips is a reflux which is undisguised. This can also give symptoms of laryngitis. If there are no outside causes see your physician re workup and if other symptoms are present evaluation for possible reflux.
Several things. The lips can burn due to being chapped. They can HAV e symptoms due to medications your take or apply or an allergic reaction to foods, meds, cosmetics and many other enviromental substances. An outbreak of herpes labialis (fever blister) can give this sensation. There may be other and more exotic ones but these are some commone ones.

Related Questions

What is the causes of dry lips that associated with burning sensation and itching? And how I manage that?

Lip allergy & eczema. Persistent chapped lips is lip eczema, which can be treated like skin eczema, using hydrocortisone cream plus Vaseline or Aquaphor to retain moisture. Sometimes, lipsticks or lip sunscreen chemicals are causing an allergic reaction on the lips. Other times, a person is a primary lip-licker (it's his habit). Once cracked, lips get irritated by routine foods and juices. A doctor can sort things out. Read more...

What could cause a burning sensation in head scalp?

Many causes. Allergy to soap/shampoo reaction to hair colouring product hair products stress anxiety migraine side effect of medication occipital neuralgia sinus whiplash injury vitamin b 12 deficiency spinal nerve compression diabetes peripheral artery disease peripheral neuropathy sun burn chemical burn heat burn peripheral nerve trauma (see nerve symptoms) peripheral nerve compressions. Read more...

Why does glucophage (metformin) cause a burning sensation inside my head?

Idiosyncratic. Burning head sensation is not a commonly reported side effect associated with metformin. A few percent of patients experience headaches but not burning head sensation. Discuss this with your doctor. Read more...

Why does glucophage (metformin) cause a burning sensation inside my head?

Burning. I don't know why glucophage (metformin) can cause burning in your head but stop taking it. There are at least 12 different medicines - not including insulin - that you could take instead. Please let your doctor know and a different product will be prescribed. Read more...